# SDR KCSA061318

- Difficulty date: September 15, 2006
- Submitted: September 16, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Web
- Condition: Cracked
- Location: Bs 820 S12l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 820 SLOPING SHEAR WEB CRACKED ABOVE STR 12L IB RADIUS .5 INCH LONG.
